# SDR JIKA2015121401

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N152AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC520
- Aircraft time: 26,483 hours, 29,262 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE PILOT REPORTED THAT THE LT & RT HYD SYS WARNING ANNUNCIATORS ILLUMINATED.  THE PILOT SELECTED THE LG HANDLE TO THE EXTEND POSITION, THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  THE PILOT PERFORMED AN EMER LG EXTENSION.  FOLLOWING A SUCCESSFUL EXTENSION OF THE LG, THE LG UNSAFE LIGHT EXTINGUISHED & THE PILOT LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A LEAK IN A HYD HARD LINE IN THE RT LG WW AREA. REPLACED THE HARD LINE.  PERFORMED A HYD SYS MX OPERATIONAL CHECK OF THE LG & FLAP SYSTEMS.  ALL CHECKS WERE NORMAL & NO LEAKS PRESENT.
